# SDR MALA070046

- Difficulty date: April 3, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 22,433 hours, 22,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT LBL 18.3, CENTER AISLE FLOOR FLANGE, IS CORRODED OUT OF LIMIT.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO S53342. REF: EAMS WORK ORDER 215978 TASK 1533.
